Jump to content


Photo
- - - - -

The effects of barbiturate overdosis (game mechanic wise)

CoC 1-6e

  • Please log in to reply
2 replies to this topic

#1 Culpra

Culpra

    Neophyte

  • Member
  • 9 posts

Posted 17 September 2017 - 05:50 PM

Hello fellow cultists.

 

I'd like to hear a brainstorm of how you would game mechanic wise handle the effects of barbiturate overdosis on the players. In short i have read that the effects of overdosis is excesive sweating, nausea, respiratory problems, and dizzyness. How would you handle this game mechanically if you play 6th edition? 




Log in to remove this video.

#2 vincentVV

vincentVV

    Knight of the Outer Void

  • Member
  • PipPipPip
  • 208 posts
  • LocationMinsk, Belarus

Posted 17 September 2017 - 07:24 PM

errr.... Penalties to rolls - quite an obvious choice, isn't it?



#3 eternalchampion

eternalchampion

    Knight of the Outer Void

  • Member
  • PipPipPip
  • 418 posts
  • Locationsouth of Kadath

Posted 18 September 2017 - 02:04 PM

It would also depend on the potency (POT) of the substance. Failing a POT vs CON roll would probably result in anesthesia, while even a successful role could result in some penalties in most of the skills.







Also tagged with one or more of these keywords: CoC 1-6e